Duromine not working?!?

Discussion in 'Duromine Questions and Answers' started by JustJess2710, Sep 28, 2013.

  1. JustJess2710

    JustJess2710 New Member
    Registered

    Joined:
    Sep 28, 2013
    Messages:
    2
    Likes Received:
    1
    Hey. I have been taking duromine for 3 days now. 30mg. I take it around 7am. I am not getting any side affects or any affects at all for that matter. I sleep all night. I have the same amount of energy except for little bursts every now and then over the day. I still get hungry but the look of fatty unhealthy food makes me feel sick. Which I don't know if it's the duromine or just me being mentally ready to eat healthy.
    Had anyone else had slim to none side affects and did you still loose weight?
    Thanks.
     
  2. Kylie Luond

    Kylie Luond New Member
    Registered

    Joined:
    Sep 25, 2013
    Messages:
    13
    Likes Received:
    1
    hi, I've been on it for 4 days now, my second day on it I felt full, but since then no side affects, I'm hungry most of the tome, and really tired as well. I guess everyone is affected differently. Um on 15mg though. But mentally trying to change bad habits, so making myself eat healthy and exercise and hoping the duromine will help me stay on track, maybe rakes a bit tokick in?
     
  3. JustJess2710

    JustJess2710 New Member
    Registered

    Joined:
    Sep 28, 2013
    Messages:
    2
    Likes Received:
    1
    Hey. Hopefully you start feeling better soon :)
    I woke up thismorning feeling fantastic after a 8 hour sleep. Decided to weigh myself and I had lost 2.4kg in 4 days. But I still am not getting any side affects. But I am eating as healthy as I can and trying to exercise as much as I can with a toddler. So my exercise is limited to pushing him on his bike while walking.
    I find that counting calories is great. I'm more conscious of what I put in my mouth.
    So I'm thinking maybe even though we aren't getting many or no side affects, the duromine is still working. :)
     
    Kate likes this.
  4. nothankstocake

    nothankstocake New Member
    Registered

    Joined:
    Sep 30, 2013
    Messages:
    2
    Likes Received:
    1
    Hi girls, I am on my 5th day of Duromine. So far I have lost 3 kilos. My side effects started on the third day - i started feeling a little light headed, starting getting the shakes and restless sleep. Ive used Duromine a few times before and from those experiences I found that It does get better! I found the longer I kept using it, the side effects would just go away (so long as you are having enough water and food throughout the day).
    Towards the end of the course (3rd month) the only side effect i had was irritability and mood swings. That wasnt so bad since it didnt last long, when i finished the 3 month course I felt like my good old self again. Kylie, if you are not having any results from the 15mg then perhaps speak with your doctor. He may increase your dosage to 30mg?
     
  5. Kylie Luond

    Kylie Luond New Member
    Registered

    Joined:
    Sep 25, 2013
    Messages:
    13
    Likes Received:
    1
    thanks for that, might ring up for an appointment this week
     
  6. Belinda

    Belinda Member
    Registered

    Joined:
    Oct 2, 2013
    Messages:
    57
    Likes Received:
    54
    Hi Jess I am on my fourth month of taking Duromine, I had three months on then two months break now I'm into my second week of my fourth month. I lost 13 kilos over the first three months, and 3.4kilos this round. I too have no side effects. I have to tell myself not to eat ( I think it's more out of habit that we are eating ) well for me it's habit to grab for the food when I'm feeling a little stressed. Think positive n be head strong n you will loose the weight. Remember weight loss is 90 percent what you put in your mouth and ten percent excercise. So find your balance n you will succeed.

    Mum of 4 Boys.
    Stating weight : 83
    Current Weight: 68.5
    Goal Weight: 55
     
    serene123 and Kate like this.
  7. Georgia

    Georgia New Member
    Registered

    Joined:
    Oct 30, 2013
    Messages:
    2
    Likes Received:
    0
    Hi ladies I'm new to this I'm on day 12 of duromine 30mg and have lost 8kgs so far I to have no side effects at all apart from a dry mouth (even though I'm guzzling water) was wondering if I should go to 40mg???

    Starting weight: 86.5
    Now
    76
    Goal
    65kgs
     
  8. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,090
    Likes Received:
    848
    Why do you want to go for 40mg please tell us? I mean, aren't you happy with your current weight loss? Because 8 kgs for 12 days is a HUGE loss if you ask me;)
     
    Klo and serene123 like this.
  9. Georgia

    Georgia New Member
    Registered

    Joined:
    Oct 30, 2013
    Messages:
    2
    Likes Received:
    0
    It is
    It is no longer suppressing my appetite I feel nothing at all can ever have a nap in the day! If anything I'm feeling more tired/lazy and don't have the energy to exercise or really do anyThing
     
  10. Belinda

    Belinda Member
    Registered

    Joined:
    Oct 2, 2013
    Messages:
    57
    Likes Received:
    54
    Hi Georgia, how are you going now? Did you stick with the 30 mg? You know after awhile it seems that you do get use to the Duromine and you don't realise the side effects it's having good or bad. Keep eating well and excercising and you will continue to loose weight. 8 kilos in 12 days wow you should be so happy with yourself!!!
     
    Liabet and Kate like this.
  11. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,090
    Likes Received:
    848
    I agree with Belinda here. Keep eating healthy and stick to your usual diet schedule+exercises. The weight will come off again.
     
    Liabet likes this.
Loading...